# SDR UIEA200900044

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 43,841 hours, 7,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE HORIZONTAL FLANGE OF THE AFT CARGO FRAME UPPER CAP AT STATION 1820 LBL 24. ACCOMPLISHED REPAIR ON HORIZONTAL FLANGE IAW EI NR T2009A53B-806.
